# SDR CA190607009

- Difficulty date: June 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Amd FALCON2000
- Aircraft time: 5,606 hours
- Engine: Cfe CFE73811B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F50B765252
- Condition: Corroded
- Location: Hyd System
- Part time: 5,521 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CPCP INSPECTION OF THE WING AREA, SLIGHT HYDRAULIC WETNESS NOTED ON MLG HYDRAULIC RETURN LINE. LINE CLEANED AND INSPECTED THE LEAK WAS LOCATED UNDER THE CLAMPING CLEAT JUST OUTBOARD OF THE WHEEL WELL AREA.   FALCON SERVICE ADVISORY FSA-29-00-009-R02-A DATED OCT 2006 IDENTIFIES THIS ISSUE. THE FSA SAYS ONLY A FEW OPERATORS HAVE EXPERIENCED THE SAME FAULT WITH CORROSION DEVELOPING UNDER THE CLAMPING CLEAT IN THE WHEEL WELL. DASSAULT HAS A NEW P/N HYDRAULIC PIPE AVAILABLE MANUFACTURED FROM STAINLESS STEEL. (TC# 20190607009)
